MathSciNet Relay Station
MathSciNet bibliographic data
MR576270 (81g:58024) 58F13 (65L20)
Pomeau, Yves; Manneville, Paul Intermittent transition to turbulence in dissipative dynamical systems. Comm. Math. Phys. 74 (1980), no. 2, 189–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement